cnrs   Université de Toulouse
With cedram.org

Table of contents for this issue | Previous article | Next article
Julien Loizelet
Solutions globales des équations d’Einstein-Maxwell
Annales de la faculté des sciences de Toulouse Sér. 6, 18 no. 3 (2009), p. 495-540, doi: 10.5802/afst.1212
Article PDF | Reviews MR 2582443 | Zbl 1200.35303

Résumé - Abstract

Adapting a method of Lindblad and Rodnianski, we prove existence of global solutions for the Einstein-Maxwell equations in space dimension $n\ge 3$. We consider small enough smooth and asymptotically flat initial data. We use harmonic gauge and Lorenz gauge.

Bibliography

[1] Bizoń (P.), Chmaj (T.), and Schmidt (B.G.).— Critical behavior in vacuum gravitational collapse in 4+1 dimensions, Phys. Rev. Lett. 95, 071102, gr-qc/0506074 (2005).  MR 2167019
[2] Choquet-Bruhat (Y.).— Théorème d’existence pour certains systèmes d’équations aux dérivées partielles non linéaires. Acta Math. 88, p. 144-225 (1952).  Zbl 0049.19201
[3] Christodoulou (D.).— Global solutions of nonlinear hyperbolic equations for small initial data, Commun. Pure Appl. Math. 39, p. 267-282 (1986). MR MR820070 (87c :35111)  MR 820070 |  Zbl 0612.35090
[4] Christodoulou (D.) and Klainerman (S.).— The global nonlinear stability of the Minkowski space, Princeton UP, (1993).  MR 1316662 |  Zbl 0827.53055
[5] Emparan (R.) and Reall (H.S.).— Black rings, hep-th/0608012, (2006).  MR 2270099 |  Zbl 1108.83001
[6] Hollands (S.) and Ishibashi (A.).— Asymptotic flatness and Bondi energy in higher dimensional gravity, Jour. Math. Phys. 46, 022503, 31, gr-qc/0304054 (2005). MR MR2121709 (2005m :83039)  MR 2121709 |  Zbl 1076.83010
[7] Hollands (S.) and Wald (R.M.).— Conformal null infinity does not exist for radiating solutions in odd spacetime dimensions, Class. Quantum Grav. 21, p. 5139-5145, gr-qc/0407014, (2004). MR MR2103245 (2005k :83039)  MR 2103245 |  Zbl 1081.83030
[8] Hörmander (L.).— Lectures on Nonlinear Hyperbolic Differential Equations,Springer, (1986).  MR 1466700 |  Zbl 0881.35001
[9] Hörmander (L.).— On the fully nonlinear Cauchy problem with small data. II, Microlocal analysis and nonlinear waves (Minneapolis, MN, 1988-1989), IMA Vol. Math. Appl., vol. 30, Springer, New York, 1991, pp. 51-81. MR MR1120284 (94c :35127)  MR 1120284 |  Zbl 0783.35036
[10] Klainerman (S.).— Global Existence for Nonlinear Wave Equations. Communications on Pure and Applied Mathematics, Vol. XXXIII, p. 43-100 (1980).  MR 544044 |  Zbl 0405.35056
[11] Klainerman (S.).— Uniform Decay Estimates and the Lorentz Invariance of the Classical wave Equation.Communications on Pure and Applied Mathematics, Vol. XXXVIII, p. 321-332 (1985).  MR 784477 |  Zbl 0635.35059
[12] Klainerman (S.).— The null condition and global existence to nonlinear wave equations. Lectures in Applied Mathematics 23, p. 293-326 (1986).  MR 837683 |  Zbl 0599.35105
[13] Lindblad (H.) and Rodnianski (I.).— Global existence for the Einstein vacuum equations in wave coordinates. Commun. Math. Phys. 256, p. 43-110 (2005).  MR 2134337 |  Zbl 1081.83003
[14] Lindblad (H.) and Rodnianski (I.).— The global stability of Minkowski space-time in harmonic gauge. ArXiv :math.AP/0411109. arXiv
[15] Ta-Tsien Li and Yun Mei Chen.— Global classical solutions for nonlinear evolution equations, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 45, Longman Scientific & Technical, Harlow (1992). MR MR1172318 (93g :35002)  MR 1172318 |  Zbl 0787.35002
Search for an article
Search within the site
top